# SDR REXA201100412

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 17,357 hours, 14,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING PLANK TRAILING EDGE HAS SEVERAL SMALL TOOLING MARKS COVERING A 1 SQUARE AREA AT APPROX WS 294.50.  WORST SINGLE MARKS MEASURES APPROX .25 L X .005 W X .005D.  REPAIRED IAW SRM 57-21-31, AND 51-12-00.
